# SDR C2XA95CL121

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Brake
- Part number: FE1595006
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,147 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

EWR - FLT NR 3614 - PRIOR TO AIRCRAFT TAXI, PROP BRAKE FAILED CAUSING ENGINE NR 2 TO CATCH ON FIRE.  THE NR 1 AND NR 2 FIRE BOTTLES WERE DISCHARGE.  MAINTENANCE INSPECTED THE NR 2 ENGINE AND FOUND THE PROP BRAKE TO HAVE OVERHEATED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE AND PROP BRAKE IAW ATR MAINTENANCE MANUAL 72-00-00, ALL OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  THE NR 2 ENGINE WAS CHANGED DUE TO DRY CHEMICAL FIRE AGENT BEING SPRAYED INTO THE ENGINE INLET.  (M)
